Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("32Axx")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 196

  • Page / 8
Export

Selection :

  • and

A NEW CROSS THEOREM FOR SEPARATELY HOLOMORPHIC FUNCTIONSJARNICKI, Marek; PFLUG, Peter.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 3923-3932, issn 0002-9939, 10 p.Article

AN AHLFORS ISLANDS THEOREM FOR NON-ARCHIMEDEAN MEROMORPHIC FUNCTIONSBENEDETTO, Robert L.Transactions of the American Mathematical Society. 2008, Vol 360, Num 8, pp 4099-4124, issn 0002-9947, 26 p.Article

On the Ohsawa-Takegoshi L2 extension theorem and the twisted Bochner-Kodaira identityGUAN, Qi'an; XIANGYU ZHOU; LANGFENG ZHU et al.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 797-800, issn 1631-073X, 4 p.Article

On the singular factor of a linear combination of holomorphic functionsDYAKONOV, Konstantin M.Comptes rendus. Mathématique. 2012, Vol 350, Num 9-10, pp 465-467, issn 1631-073X, 3 p.Article

Microlocalization of subanalytic sheavesPRELLI, Luca.Comptes rendus. Mathématique. 2007, Vol 345, Num 3, pp 127-132, issn 1631-073X, 6 p.Article

HOLOMORPHIC LP-FUNCTIONS ON COVERINGS OF STRONGLY PSEUDOCONVEX MANIFOLDSBRUDNYI, Alexander; SHUBIN, Mikhail.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 1, pp 227-234, issn 0002-9939, 8 p.Article

Bohr's inequality for uniform algebrasPAULSEN, Vern I; SINGH, Dinesh.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 12, pp 3577-3579, issn 0002-9939, 3 p.Article

LOCAL LEVI-FLAT HYPERSURFACES INVARIANTS BY A CODIMENSION ONE HOLOMORPHIC FOLIATIONCERVEAU, D; LINS NETO, A.American journal of mathematics (Print). 2011, Vol 133, Num 3, pp 677-716, issn 0002-9327, 40 p.Article

Explicit description for the automorphism group of the Fornæss domainBYUN, Jisoo; HONG RAE CHO.Journal of mathematical analysis and applications. 2010, Vol 369, Num 1, pp 10-14, issn 0022-247X, 5 p.Article

KAC-WAKIMOTO CHARACTERS AND UNIVERSAL MOCK THETA FUNCTIONSFOLSOM, Amanda.Transactions of the American Mathematical Society. 2011, Vol 363, Num 1, pp 439-455, issn 0002-9947, 17 p.Article

Universal Taylor series for non-simply connected domainsGARDINER, Stephen J; TSIRIVAS, Nikolaos.Comptes rendus. Mathématique. 2010, Vol 348, Num 9-10, pp 521-524, issn 1631-073X, 4 p.Article

An improvement of Montel's criterionYAN XU; HUILING QIU.Journal of mathematical analysis and applications. 2008, Vol 343, Num 2, pp 1075-1079, issn 0022-247X, 5 p.Article

HOMOGENEOUS POLYNOMIALS ON STRICTLY CONVEX DOMAINSKOT, Piotr.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 12, pp 3895-3903, issn 0002-9939, 9 p.Article

Composition operators from the space of Cauchy transforms to Bloch and the little Bloch-type spaces on the unit diskSTEVIC, Stevo; SHARMA, Ajay K.Applied mathematics and computation. 2011, Vol 217, Num 24, pp 10187-10194, issn 0096-3003, 8 p.Article

Universality properties of Taylor series inside the domain of holomorphyBEISE, Peter; MEYRATH, Thierry; MÜLLER, Jurgen et al.Journal of mathematical analysis and applications. 2011, Vol 383, Num 1, pp 234-238, issn 0022-247X, 5 p.Article

On a Local Characterization of Pseudoconvex DomainsNIKOLOV, Nikolai; PFLUG, Peter; THOMAS, Pascal J et al.Indiana University mathematics journal. 2009, Vol 58, Num 6, pp 2661-2671, issn 0022-2518, 11 p.Article

A RESIDUAL RADIAL LIMIT ZERO SETFULKERSON, Michael C.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 11, pp 3725-3731, issn 0002-9939, 7 p.Article

ON BOCHNER-MARTINELLI RESIDUE CURRENTS AND THEIR ANNIHILATOR IDEALSJONSSON, Mattias; WULCAN, Elizabeth.Annales de l'Institut Fourier. 2009, Vol 59, Num 6, pp 2119-2142, issn 0373-0956, 24 p.Article

NUMERICAL PEAK POINTS AND NUMERICAL SILOV BOUNDARY FOR HOLOMORPHIC FUNCTIONSSUNG GUEN KIM; TOMCZAK-JAEGERMANN, N.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 12, pp 4339-4347, issn 0002-9939, 9 p.Article

Testing analyticity on circlesTUMANOV, A.American journal of mathematics (Print). 2007, Vol 129, Num 3, pp 785-790, issn 0002-9327, 6 p.Article

Courants du type résiduel attachés à une intersection complèteMAZZILLI, Emmanuel.Journal of mathematical analysis and applications. 2010, Vol 368, Num 1, pp 169-177, issn 0022-247X, 9 p.Article

BOUNDARY POINTS AS LIMIT FUNCTIONS OF ITERATED HOLOMORPHIC FUNCTION SYSTEMSTAVAKOLI, Kourosh.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 6, pp 1971-1976, issn 0002-9939, 6 p.Article

Metrizability of spaces of holomorphic functions with the Nachbin topologyANSEMIL, José M; PONTE, Socorro.Journal of mathematical analysis and applications. 2007, Vol 334, Num 2, pp 1144-1149, issn 0022-247X, 6 p.Article

Bounded and almost periodic ultradistributions as boundary values of holomorphic functionsFERNANDEZ, C; GALBIS, A; GOMEZ-COLLADO, M. C et al.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 4, pp 1295-1311, issn 0035-7596, 17 p.Article

FRACTIONAL CAUCHY TRANSFORMS, MULTIPLIERS AND CESÀRO OPERATORSDOUBTSOV, Evgueni; FORSTNERIC, Franc.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 2, pp 663-673, issn 0002-9939, 11 p.Article

  • Page / 8